# SDR ASOA201609094104

- Difficulty date: September 9, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 33,414 hours, 30,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: 601R3301089
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C-CK INSPECTION, A DENT IN THE FWD FUSELAGE LEFT SIDE AT FS 250.00 STR 23R WAS REPAIRED IAW EA/ECTC 12-2016-129 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE ON 09/25/16.
